# SDR COMA2011061370025

- Difficulty date: June 11, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 19,039 hours, 13,570 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM67035131003
- Condition: Dented
- Location: Fuselage
- Part time: 19,039 hours, 13,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE RIGHT  SIDE SKIN  BETWEEN FS 1126 AND FS 1162 AND STR 9R-12R, IS DENTED.  PERFORMED A MAJOR REPAIR BY INCORPORATING BOMBARDIER REO 670-53-61-740.
